海量图书期刊资源,随时随地畅享阅读乐趣
On the integrability aspects of the one-dimensional classical continuum isotropic biquadratic Heisenberg spin chainPorsezian, K.; Daniel, M.; Lakshmanan, M. · Journal of Mathematical Physics · 1992
Erratum: On the integrability of the inhomogeneous spherically symmetric Heisenberg ferromagnet in arbitrary dimensions [J. Math. Phys. 35, 6498–6510 (1994)]Daniel, M.; Porsezian, K.; Lakshmanan, M. · Journal of Mathematical Physics · 1996
Recent results regarding affine quantum gravityKlauder, John R. · Journal of Mathematical Physics · 2012
Relativistic Gamow vectorsAntoniou, I.; Gadella, M.; Prigogine, I.; Pronko, G. P. · Journal of Mathematical Physics · 1998
A logic of dimensional analysisGibbings, J C · Journal of Physics A: Mathematical and General · 1982
Special orthonormal framesNester, James M. · Journal of Mathematical Physics · 1992
Twistor AlgebraPenrose, R. · Journal of Mathematical Physics · 1967
Identifying conical singularitiesOliveira-Neto, G. · Journal of Mathematical Physics · 1996
Asymptotic radiation from spinning charged particlesCohn, J. · Journal of Mathematical Physics · 1976
An extended noncommutative KP hierarchyMa, Wen-Xiu · Journal of Mathematical Physics · 2010